# SDR DALA2024082608438

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 98,039 hours, 25,550 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 DOOR 1R WOULD NOT ARM. LEVER IS STUCK. CORRECTIVE ACTION: REMOVED DEBRIS FROM DOOR. CYCLED DOOR AND PERFORMED OPS TEST PER B757 AMM 52-11. OPS OK. (5898538)
